# SDR SWAA113655

- Difficulty date: May 12, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 39,043 hours, 22,755 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK FOUND, RT WING I/B AFT FLAP PUNCTURED.  REPAIRED AFT FLAP PER EA.
